# SDR MALA040619

- Difficulty date: October 8, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 15,629 hours, 17,280 cycles
- Engine: Ge CT79B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Socket
- Part number: 4052T92P01
- Part serial: TED13652
- Condition: Inoperative
- Location: Chip Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE WHILE LEVEL A 4000 FEET THE R-CHIP DETECT ANNUNCIATOR ILLUMINATED NUMEROUS TIMES. QRH CONSULTED ENGINE PARAMETERS NORMAL. CALLED MXCTRL, ADVISED TO RETURN.  MAINTENANCE, UPON INSPECTION NOTED RT CHIP DETECTOR CONNECTOR PLUG SOCKET LOOSE.  REMOVED AND REPLACED CHIP DETECTOR IAW GE 72-00-00.  NO DEBEIS NOTED ON OLD CHIP DETECTOR.  CLEANED AREA, RAN ENGINE AT VARIOUS POWER SETTINGS FOR 30 MINUTES NO FAULTS NOTED. S/N ON TED19434 S/N OFF TED13652.
